# SDR SWAA2015071742007

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 28,482 hours, 16,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL UPPER FLANGE CORRODED BETWEEN BS 747 TO 767, RBL 21.  REPAIRED FLANGE IAW SRM & DWG.
